# SDR CA130416002

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING ON THE OIL RIG, PILOT REPORTED THAT BOTH ENGINE`S CAUTION LIGHTS CAME ON FOR ENGINE MANUAL, TWIST GRIP AND ENGINE EXCEED ALONG WITH INCREASING NR AND NF.  TROUBLESHOOTING ONGOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
